UNIGE document Scientific Article
previous document  unige:12571  next document
add to browser collection
Title

Order stars and stability for delay differential equations

Authors
Guglielmi, Nicola
Published in Numerische Mathematik. 1999, vol. 83, no. 3, p. 371 - 383
Identifiers
Full text
Structures
Citation
(ISO format)
GUGLIELMI, Nicola, HAIRER, Ernst. Order stars and stability for delay differential equations. In: Numerische Mathematik, 1999, vol. 83, n° 3, p. 371 - 383. https://archive-ouverte.unige.ch/unige:12571

188 hits

0 download

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :